Can a solution of a linear delay differential equation have an infinite number of isolated zeros on a finite interval?

Leonid Berezansky, Yury Domshlak

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

A solution of a linear delay differential equation can have an infinite number of isolated zeros on a finite interval. As is well known, for ordinary differential equations this is impossible.

Original languageEnglish
Pages (from-to)587-589
Number of pages3
JournalApplied Mathematics Letters
Volume19
Issue number6
DOIs
StatePublished - 1 Jun 2006

Keywords

  • Isolated zeros
  • Linear delay differential equations

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Can a solution of a linear delay differential equation have an infinite number of isolated zeros on a finite interval?'. Together they form a unique fingerprint.

Cite this